MAUDE Adverse Event Report: STRYKER GMBH LARGE ROCKER SHOE - LONG HOFFMANN LRF 180MM - 210MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

STRYKER GMBH LARGE ROCKER SHOE - LONG HOFFMANN LRF 180MM - 210MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Catalog Number 49348180
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Failure of Implant (1924); Ambulation or Postural Difficulties (2544)
Date of Event 01/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "surgery took place successfully on (b)(6) 2023, patient came for a check-up and the defect was discovered.Patient is currently not able to put optimal weight on the leg and step on it due to the damage to the product.".
 
Additional Manufacturer Narrative
The complaint could be confirmed, since the product was returned for evaluation and matches the alleged failure.The device inspection revealed the following: visual examination of the received product shows that one of the large rocker shoe has a loos sole.Furthermore, it¿s visible the part is damage from use (red marking), as the rocker shoe shaft shows deformation and the black color chipped.In addition, the traces of glue are visible between the sole and the rocker show shaft.Quality assurance engineering reviewed the received information and noted: all inspection specifications were complied with, all parts of this lot correspond to the specifications.In accordance with the inspection specifications, a 100% adhesion test (adhesive bond) was carried out and was documented and completed as fulfilled.Two anomalies were observed during the examination: 1.Visible glue residue on the entire sole and the base support, which leads to the conclusion that the sole was glued.2.A visible impact was found on the sole, which presumably led to the sole having come loose with the base support.In conclusion, it can be assumed that the use of this rocker shoe has resulted in one or more impacts (hit) and that the adhesive bond has been damaged and the sole has fallen off.There are also visible signs of wear on the entire rocker shoe, which is a further indication that the rocker shoe has been subjected to greater forces.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.What can be mentioned is that the item was manufactured for single use.No indications of material, manufacturing or design related problems were found during the investigation.Based on investigation, the root cause was attributed to a use related issue.If more information is provided, the case will be reassessed.
 
Event or Problem Description

Brand Name
LARGE ROCKER SHOE - LONG HOFFMANN LRF 180MM - 210MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18712747
Report Number0008031020-2024-00104
Device Sequence Number15495177
Product Code KTT
UDI-Device Identifier07613252592020
UDI-Public07613252592020
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K130907
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number49348180
Device Lot NumberK72711
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/18/2024
Supplement Date Received by Manufacturer03/29/2024
Initial Report FDA Received Date02/15/2024
Supplement Report FDA Received Date04/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown